Yang Shen
Cited by
Cited by
Maximum principle for mean-field jump–diffusion stochastic delay differential equations and its application to finance
Y Shen, Q Meng, P Shi
Automatica 50, 1565-1579, 2014
Optimal investment–reinsurance strategy for mean–variance insurers with square-root factor process
Y Shen, Y Zeng
Insurance: Mathematics and Economics 62, 118-137, 2015
The maximum principle for a jump-diffusion mean-field model and its application to the mean–variance problem
Y Shen, TK Siu
Nonlinear Analysis: Theory, Methods & Applications 86, 58-73, 2013
On a new paradigm of optimal reinsurance: A stochastic Stackelberg differential game between an insurer and a reinsurer
L Chen, Y Shen
ASTIN Bulletin: The Journal of the IAA 48 (2), 905-960, 2018
Optimal investment–reinsurance with delay for mean–variance insurers: A maximum principle approach
Y Shen, Y Zeng
Insurance: Mathematics and Economics 57, 1-12, 2014
Dynamic derivative-based investment strategy for mean–variance asset–liability management with stochastic volatility
D Li, Y Shen, Y Zeng
Insurance: Mathematics and Economics 78, 72-86, 2018
Time-consistent investment-reinsurance strategy for mean-variance insurers with a defaultable security
H Zhao, Y Shen, Y Zeng
Journal of Mathematical Analysis and Applications 437 (2), 1036-1057, 2016
Stochastic Stackelberg differential reinsurance games under time-inconsistent mean–variance framework
L Chen, Y Shen
Insurance: Mathematics and Economics 88, 120-137, 2019
Optimal control of mean-field jump-diffusion systems with delay: A stochastic maximum principle approach
Q Meng, Y Shen
Journal of Computational and Applied Mathematics 279, 13-30, 2014
Optimal investment-consumption-insurance with random parameters
Y Shen, J Wei
Scandinavian Actuarial Journal 2016 (1), 37-62, 2016
Mean–variance portfolio selection under a constant elasticity of variance model
Y Shen, X Zhang, TK Siu
Operations Research Letters 42, 337-342, 2014
Pricing variance swaps under a stochastic interest rate and volatility model with regime-switching
Y Shen, TK Siu
Operations Research Letters 41 (2), 180-187, 2013
Longevity bond pricing under stochastic interest rate and mortality with regime-switching
Y Shen, TK Siu
Insurance: Mathematics and Economics 52 (1), 114-123, 2013
Mean–variance portfolio selection in a complete market with unbounded random coefficients
Y Shen
Automatica 55, 165-175, 2015
Pricing annuity guarantees under a double regime-switching model
K Fan, Y Shen, TK Siu, R Wang
Insurance: Mathematics and Economics 62, 62-78, 2015
Option Valuation Under a Double Regime‐Switching Model
Y Shen, K Fan, TK Siu
Journal of Futures Markets 34 (5), 451-478, 2014
Asset allocation under stochastic interest rate with regime switching
Y Shen, TK Siu
Economic Modelling 29 (4), 1126-1136, 2012
Time-Consistent Investment-Reinsurance Strategies Towards Joint Interests of the Insurer and the Reinsurer Under CEV Models
H Zhao, C Weng, Y Shen, Y Zeng
Science China Mathematics 60 (2), 317–344, 2017
Optimal excess-of-loss reinsurance contract with ambiguity aversion in the principal-agent model
A Gu, FG Viens, Y Shen
Scandinavian Actuarial Journal 2020 (4), 342-375, 2020
Mean–variance asset–liability management problem under non-Markovian regime-switching models
Y Shen, J Wei, Q Zhao
Applied Mathematics & Optimization 81, 859-897, 2020
The system can't perform the operation now. Try again later.
Articles 1–20